MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, VENTRICULAR TUNNELING; ICP ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, VENTRICULAR TUNNELING; ICP ICT MONITORING CATHETER
Model Number PSO-VTT
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial: pending more information to perform a batch review and awaiting product return for device analysis.
 
Event or Problem Description
A physician reported leak case observed on a pso-vt.This leads to remove and replace external derivation.No apparent technical error during device installation.
 
Additional Manufacturer Narrative
Initial: pending more information to perform a batch review and awaiting product return for device analysis.Final: the potential hypotheses do not allow any clear conclusion as to the origin of the perforation.The risk is already identified in the product risk analysis.The frequency of occurrence of the incident is not superior to the one estimated in the risk analysis.The risk level is therefore unchanged and the benefit risk ratio remains favorable for the patient.
 
Event or Problem Description
A physician reported leak case observed on a pso-vtt.This leads to remove and replace external derivation.No apparent technical error during device installation.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, VENTRICULAR TUNNELING
Common Device Name
ICP ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22675414
Report Number3001587388-2025-00072
Device Sequence Number13123560
Product Code GWM
UDI-Device Identifier03760124131772
UDI-Public(01)03760124131772(11)240517(17)290401
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-VTT
Device Catalogue NumberPSO-VTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexMale